# SDR UF6A970304

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoking
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SBN - FLT 5764 - SMOKE CWP AFTER TAKEOFF.  SMOKE IN CABIN.  MAINTENANCE CLEANED RESIDUAL OIL FROM LP SYSTEM, PERFORMED HIGH POWER ENGINE RUN AT 85 PERCENT NP.  TURNED PACKS ON WITH LP BLEEDS ON.  NO SMOKE WAS NOTED.  TEST FLIGHT WAS SATISFACTORY.  (X)
